MathSciNet Relay Station
MathSciNet bibliographic data
MR125877 (23 #A3174) 20.30
Khabbaz, Samir A. Abelian torsion groups having a minimal system of generators. Trans. Amer. Math. Soc. 98 1961 527–538.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement